# SDR UIEA2017120802377

- Difficulty date: December 7, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 84,365 hours, 17,913 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156204A
- Part serial: 8011
- Condition: Malfunctioned
- Location: Fwd Cargo
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CARGO DET 2 STATUS MESSAGE( TRANSFERRED TO MDDR 86937. PER MEL 26-16-01-02 CAT C .  REMOVED AND REPLACED FWD CARGO SMOKE DETECTOR 2 AS PER AMM 26-16-01 OPS TEST GOOD. EICAS MSG CLEARED MMDR 86937 CLEARED. )
